Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Deformations of Lie subgroups


Author: R. W. Richardson Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 92-96
MSC (1970): Primary 2250; Secondary 2240, 1450
DOI: https://doi.org/10.1090/S0002-9904-1971-12615-0
MathSciNet review: 0268327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On the solutions of analytic equations, Invent. Math. 5 (1968), 277-291. MR 38 #344. MR 232018
  • 2. S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 3. G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956), 200-221. MR 19, 1181. MR 92928
  • 4. R. Richardson, A rigidity theorem for subalgebras of Lie and associative algebras, Illinois J. Math. 11 (1967), 92-110. MR 34 #5992. MR 206170
  • 5. R. Richardson, Deformations of subalgebras of Lie algebras, J. Differential Geometry 3 (1969), 289-309. MR 263121
  • 6. A. Weil, Remarks on the cohomology of groups, Ann. of Math. (2) 80 (1964), 149-157. MR 30 #199. MR 169956

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2250, 2240, 1450

Retrieve articles in all journals with MSC (1970): 2250, 2240, 1450


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12615-0

American Mathematical Society